# SDR WVER2018021790218

- Difficulty date: January 31, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324292
- Condition: Corroded
- Location: Bs 333
- Part time: 35,874 hours, 28,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 25R AT BS 333 IS CORRODED.
